# SDR DHL2001807014

- Difficulty date: May 16, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73
- Aircraft serial: 45990
- System (JASC): 2210 · Autopilot System
- Part: Linkage
- Condition: Jammed
- Location: Autopilot Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AUTOPILOT PITCH CONTROL IS ERRATIC IN CLIMB AND TURNS JERKS CONTROL YOKE BACK AND FORTH.  FOUND JAMMED LINKAGE ABOVE SERVO MICRO-SWITCH.  REMOVED AND PROPERLY REPOSITIONED LINKAGE.  CLEANED CONNECTOR TO MICROSWITCH AND SERVO.  OPS CK''D OK IAW MM 22-20-0.
